1.쉬움
In delegation, what does the “right task” mean?
- AThe task can be finished in under ten minutes
- BThe task is one that may be delegated for this patient
- CThe task is the one the nurse likes least
- DThe task has been requested by the patient or the patient’s family
2.쉬움
Which drug is used to reverse the effect of warfarin?
- AVitamin K
- BNaloxone
- CFlumazenil
- DProtamine sulfate
3.쉬움
Which symptoms suggest high blood glucose (hyperglycemia)?
- AConfusion that improves quickly with juice
- BSweating, shaking and a fast pulse
- CSudden hunger with cold, clammy skin
- DIncreased thirst and passing more urine
4.보통
A patient on hemodialysis has an arteriovenous fistula in the left arm. Which instruction should the nurse give the nursing assistant?
- AMeasure blood pressure on the left arm only, every 4 hours
- BHelp the patient carry shopping bags on the left arm
- CKeep the left arm wrapped tightly in a bandage at night
- DDo not measure blood pressure on the left arm
5.보통
A patient had a colostomy formed yesterday. Which stoma appearance should be reported straight away?
- AMoist and pink-red
- BA little bleeding when cleaned
- CSlightly swollen
- DDark purple or black
6.보통
A patient with a spinal cord injury at T4 suddenly has a severe headache, flushing above the injury and a blood pressure of 200/110 mmHg. What does the nurse do first?
- ALay the patient flat with the legs raised
- BGive a warm drink and recheck the blood pressure in an hour
- CSit the patient upright with the legs lowered
- DApply extra blankets to keep the patient warm and calm
7.어려움
Four stable patients need routine morning care. To reduce the spread of infection, which patient should the nurse visit first?
- AA patient with influenza on droplet precautions
- BA patient with C. difficile diarrhea
- CA patient with neutropenia after chemotherapy
- DA patient with an MRSA wound infection
8.어려움
After surgery, a patient who has taken long-term steroids becomes hypotensive and weak, and the blood pressure does not rise with IV fluids. Which problem should the nurse suspect?
- AFluid overload from too much IV fluid
- BAn allergic reaction to the anesthetic
- CAdrenal crisis from steroid withdrawal
- DNormal tiredness after anesthesia
정답표
- 1. B · The task is one that may be delegated for this patient
- 2. A · Vitamin K
- 3. D · Increased thirst and passing more urine
- 4. D · Do not measure blood pressure on the left arm
- 5. D · Dark purple or black
- 6. C · Sit the patient upright with the legs lowered
- 7. C · A patient with neutropenia after chemotherapy
- 8. C · Adrenal crisis from steroid withdrawal
자세한 단계별 풀이: examproblems.com에서 이 주제를 연습하세요.